Fed up

Had a chest infection recently, two lots of antibiotics, so off Enbrel. Now have another chest infection and on second antibiotics, off Enbrel for three weeks now. So fed up with the pain especially in my hands and feet, the new antibiotics are strong and make me feel nauseated. Sorry to be so miserable, I hate myself for it but that's how I feel. Never mind my daughter is about to visit with my grandchildren so that will definitely cheer me up. Wish you all a pain free day xx

3 Replies

  • Feel for you , I had a session like this at Christmas and it's not fun. If you keep getting them tho the doc might want to check your blood results X 

  • I hope your visitors cheer you up, seems you've every cause to be feeling miserable. If your nausea persists do ask your GP if you can have an anti emetic to ease it. You've enough to deal with being unmedicated & the pain it's causing especially if this course doesn't clear your chest infection, though I sincerely hope it does. x

  • Sorry you're  feeling  so low, I know just how you  feel . I do however  find that grandchildren  can lift my spirits in an amazing way! Hope it's  worked for you! Fingers crossed the new antibiotic does the trick, and you can get back on enbrel asap. M xx

You may also like...